Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Strong pain killer side effects are killing me

so i have a bad knee and my hips starting now to and i'm only 28! anyway i'm on strong pain killer and the make me a bit drowsy and i sometimes feel sick, dizzy or like a zombie and there anyone who got any tips on what i can do to help stop the side effects

 
feralkitten

Asked by feralkitten at 7:46 PM on Apr. 4, 2011 in Health

Level 18 (5,186 Credits)
This question is closed.
Answers (10)
  • Do you need surgical intervention for your knee? If the painkillers are making you sick (and they make me miserable, too!), find out from your doctor what the next step would be in treating it.
    SWasson

    Answer by SWasson at 7:59 PM on Apr. 4, 2011

  • I would talk to your dr about switching to a med that works for you
    Steph319

    Answer by Steph319 at 7:47 PM on Apr. 4, 2011

  • see if a different medication will help you. that's about it. i get what you're describing from the prescription motrin
    princessbeth79

    Answer by princessbeth79 at 7:47 PM on Apr. 4, 2011

  • Yes, talk to your doc . . . there might be something that can give you some relief without making you woozy.
    ImaginationMama

    Answer by ImaginationMama at 7:51 PM on Apr. 4, 2011

  • i allread been on another kind it was far worse i was physicaly sick on them
    and i all read starting to feel the pain threw these pain killers
    and yes i have try a tems aswell
    feralkitten

    Comment by feralkitten (original poster) at 7:52 PM on Apr. 4, 2011

  • Maybe try a lower dosage?
    Carolannie

    Answer by Carolannie at 8:01 PM on Apr. 4, 2011

  • i dont think there anything they can do nothing getting suggested expect for what pain killers you want :( there a few things wrong your see i walk toe to heal it meant to be heal to toe , and i have hypermobility and a balance disorder called dyspraxia . you never know to see me i had everything wrong i'm just the girl who all ways spills her drinks at parties lol . so basically it ware and tare that's the prob one of my friends say they wont give me the knee opp at my age as its dose not last long . my knee a lot wore since the birth of my son 6 months ago i need to go back to dr and tell them 

    feralkitten

    Comment by feralkitten (original poster) at 8:04 PM on Apr. 4, 2011

  • na i'm having to put up my dosage as it no longer covering the pain :( thing is once i seam to cope with the side effects it no longer dealing with my pain i still can go up a lot more as i'm only at half the dose i can take
    feralkitten

    Comment by feralkitten (original poster) at 8:05 PM on Apr. 4, 2011

  • are you overweight?
    do you have a good chiropractor?
    do you wear good shoes with good support?
    do you run?
    happy2bmom25

    Answer by happy2bmom25 at 9:57 PM on Apr. 4, 2011

  • i am a little over weight but not much i only wear boot as thats whats best for my feet. i dont run unless my toddler runs off lol
    why would i have a chiropractor my back is fine
    feralkitten

    Comment by feralkitten (original poster) at 9:58 PM on Apr. 4, 2011

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN